MAUDE Adverse Event Report: ABBOTT MEDICAL TAILORY FLEXIBLE ANNULOPLASTY BAND; RING, ANNULOPLASTY

ABBOTT MEDICAL TAILORY FLEXIBLE ANNULOPLASTY BAND; RING, ANNULOPLASTY
Model Number ANNULOPLASTY RING
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Arrhythmia (1721); Heart Failure/Congestive Heart Failure (4446)
Date of Event 04/04/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that on (b)(6) 2022, a 35mm tailor annuloplasty ring was chosen for implant.At the end of the procedure, there was severe left ventricular (lv) dysfunction, which required high dose inotropes and intra-aortic balloon pump (iabp).There was slow inotrope weaning and need for noninvasive motion ventilation (nimv) due to hypoxia.On (b)(6) 2022, iabp was removed.It was noted that the patient had moderate depression of left ventricular function at baseline and that it was not unexpected after intervention.It was noted that the device was operating as expected.No other complications were noted.The patient was discharged in good clinical condition on (b)(6) 2022.No additional information was provided.
 
Event or Problem Description
It was reported that on (b)(6) 2022, a 35mm tailor annuloplasty ring was chosen for implant.At the end of the procedure, there was severe left ventricular (lv) dysfunction, which required high dose inotropes and intra-aortic balloon pump (iabp).There was slow inotrope weaning and need for noninvasive motion ventilation (nimv) due to hypoxia.On (b)(6) 2022, iabp was removed.It was noted that the patient had moderate depression of left ventricular function at baseline and that it was not unexpected after intervention.It was noted that the device was operating as expected.No other complications were noted.The patient was discharged in good clinical condition on (b)(6) 2022.Subsequent to the initially filed information, it was reported that on 17 april 2022, the patient's remote monitoring showed non-sustained ventricular tachycardia (nsvt), left bundle branch block (lbbb), right bundle branch block (rbbb).The patient was given anti-arrhythmic therapy via beta blockers.A permanent pacemaker was implanted on (b)(6) 2022.
 
Additional Manufacturer Narrative
An event of left ventricular dysfunction after the procedure and atrial fibrillation was reported.A returned device assessment could not be performed as the device remains implanted and was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all specifications.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.G3 report source study was added.H6 health effect - clinical code 1721 was added.H6 health effect - clinical code 4624 was added.

Brand Name
TAILORY FLEXIBLE ANNULOPLASTY BAND
Common Device Name
RING, ANNULOPLASTY
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ST. JUDE MEDICAL PUERTO RICO, INC. REG#2648612
20 b st caguas west park
caguas 00725
*   00725
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key14392331
Report Number2135147-2022-00269
Device Sequence Number6714633
Product Code KRH
UDI-Device Identifier05414734007726
UDI-Public05414734007726
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K022363
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Study,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/18/2026
Device Model NumberANNULOPLASTY RING
Device Catalogue NumberTARP-35
Device Lot Number7934988
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/14/2022
Supplement Date Received by Manufacturer05/19/2022
Initial Report FDA Received Date05/13/2022
Supplement Report FDA Received Date06/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/19/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other;
Patient Age53 YR
Patient SexMale
Patient Weight92 KG
Patient EthnicityNon Hispanic
Patient RaceWhite